# SDR DALA1114189873

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 PIT STATION 579 RT TIE DOWN TRACK ATTACH FITTING CRACKED.  REMOVED CRACKED TIE DOWN TRACK ATTACH FITTING IAW SRM 51-30-5.  RECEIVED NEW FITTING PN 5956034-557.  LOCATED AND DRILLED AND DEBURRED FITTING DC9 SRM 51-10-4.  TREATED 2 HOLES IAW SRM 51-10-3 AND INSTALLED FITTING IAW SRM   51-10-5.  REQUIRED INSPECTION COMPLETED.
